MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 GLOBAL AP HUMERAL STEM 14MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY ORTHOPAEDIC INC, 1818910 GLOBAL AP HUMERAL STEM 14MM; GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 113014000
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
No secondary seal around implant and implant stickers loose in the box.No sterilization evidence attached to inner implant packaging.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary evaluation of the returned device/packaging components did not identify any product contribution to the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot product code (b)(4), lot number 201351 device history review of the device history records did not reveal any related manufacturing deviations or anomalies.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP HUMERAL STEM 14MM
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
. 700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7905506
Report Number1818910-2018-70331
Device Sequence Number1438031
Product Code HSD
UDI-Device Identifier10603295005551
UDI-Public10603295005551
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number113014000
Device Lot Number201351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2018
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR